Top Care® Ibuprofen 200 Mg Coated Tablets Pain Reliever/Fever Reducer 24 Ct Box

Topcare® ibuprofen 200mg tablets temporarily relieve minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps and temporarily reduces fever. ††This product is not manufactured or distributed by wyeth consumer healthcare, distributor of advil®. Gluten free. Compare to advil® active ingredient.††